2017
Том 69
№ 9

All Issues

Hachok V. P.

Articles: 5
Article (Russian)

Self-conjugation of field operators and the problem of moments

Hachok V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 3-13

Brief Communications (Russian)

Spectral expansions of Infinitesimal operators of the fourth dimensional group of translations

Gorbachuk M. L., Hachok V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 528-534

Brief Communications (Russian)

Models of Relativistic Fields Theory and Mandelstam's Representation

Hachok V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 225-232

Brief Communications (Russian)

On the principle of the attenuation of correlation in the quant um theory of field

Hachok V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1961. - 13, № 2. - pp. 216-217

Article (Russian)

A generalization of Haag's theorem

Hachok V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1961. - 13, № 1. - pp. 22-27

An analogue of Haag's theorem is proved for the case of a neutral scalar field. The vacuum expectation apparatus developed by A. Wightman and G. Källen is used lor the proof.